Ramanujan's class invariants with applications to the values of $q$-continued fractions and theta functions

Bruce C. Berndt, Heng Huat Chan, Liang-Cheng Zhang

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationSpecial functions, $q$-series and related topics (Toronto, ON, 1995)
PublisherAmer. Math. Soc., Providence, RI
Pages37-53
Number of pages17
Volume14
StatePublished - 1997

Publication series

NameFields Inst. Commun.
PublisherAmer. Math. Soc., Providence, RI

Cite this